<  Back to the Polytechnique Montréal portal

On a Reduction of the Interval Coloring Problem to a Series of Bandwidth Coloring Problems

M. Bouchard, M. Cangalovic and Alain Hertz

Article (2010)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/18600/
Journal Title: Journal of Scheduling (vol. 13, no. 6)
Publisher: Springer
DOI: 10.1007/s10951-009-0149-1
Official URL: https://doi.org/10.1007/s10951-009-0149-1
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Bouchard, M., Cangalovic, M., & Hertz, A. (2010). On a Reduction of the Interval Coloring Problem to a Series of Bandwidth Coloring Problems. Journal of Scheduling, 13(6), 583-595. https://doi.org/10.1007/s10951-009-0149-1

Statistics

Dimensions

Repository Staff Only

View Item View Item